Sur l’usage des séries infinies dans la théorie des nombres. : Journal für die reine und angewandte Mathematik Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Sur l’usage des séries infinies dans la théorie des nombres.

G. Lejeune Dirichlet

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1838, Issue 18, Pages 259–274, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1838.18.259, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Vijay Balasubramanian, Bartłomiej Czech, Veronika E. Hubeny, Klaus Larjo, Mukund Rangamani, and Joan Simón
General Relativity and Gravitation, 2008, Volume 40, Number 9, Page 1863
Jenny Boucard
Archive for History of Exact Sciences, 2013, Volume 67, Number 4, Page 349
Erik Lippa
Mathematische Zeitschrift, 1974, Volume 139, Number 1, Page 5
N. Pippenger
IEEE Transactions on Information Theory, 2005, Volume 51, Number 2, Page 684

Comments (0)

Please log in or register to comment.